# SDR SWAA2013092320361

- Difficulty date: September 17, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 52,658 hours, 41,987 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Part serial: B13151
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY, AT ROTATION FLT CONTROL ANNOUNCE LIGHT & "A" SIDE HYD LOW PRESSURE LIGHT ILLUMINATED.  LANDING GEAR DID NOT RETRACT, FOUND NR 2 TIRE LOST TREAD.  R & R NR 2 MAIN TIRE IAW MM.
